Treating steroid induced mania

Steroid induced rosacea can be caused by the prolonged (usually daily) use of a topical steroid on the face.  The presentation is typically of inflammatory acne lesions consisting of pustules, papules, and cysts. We treat steroid induced rosacea by gradually weaning the patient off the topical steroid while simultaneously treating with either a topical or systemic antibiotic. In my experience, steroid induced rosacea is not permanent when treated correctly. I recommend you consult with a board-certified dermatologist to make sure your condition gets resolved in a proper manner and time frame. 

The most common side effect of topical corticosteroid use is skin atrophy. All topical steroids can induce atrophy, but higher potency steroids, occlusion, thinner skin, and older patient age increase the risk. The face, the backs of the hands, and intertriginous areas are particularly susceptible. Resolution often occurs after discontinuing use of these agents, but it may take months. Concurrent use of topical tretinoin (Retin-A) % may reduce the incidence of atrophy from chronic steroid applications. 30 Other side effects from topical steroids include permanent dermal atrophy, telangiectasia, and striae.

Non-pharmacological approaches to remedy CINV typically involve small lifestyle alterations, such as using unscented deodorants and soaps, avoiding strong scents altogether, and dietary modifications such as eating several small meals throughout the day, eating high-protein, high-calorie food, drinking lots of clear liquids, and removing spicy, fatty, fried, or acidic foods from the diet. [20] Patients may also participate in alternative practices such as self-hypnosis , relaxation and imagery therapy, distraction, music therapy , biofeedback , desensitization , or accupressure . [2]

Treating steroid induced mania

treating steroid induced mania

Media:

treating steroid induced maniatreating steroid induced maniatreating steroid induced maniatreating steroid induced maniatreating steroid induced mania